A matheuristic for the discrete bi-level problem with multiple objectives at the lower level

Type de document :
Article dans une revue
International Transactions in Operational Research, Wiley, 2017, 24 (5), pp.959-981
Liste complète des métadonnées

https://hal.inria.fr/hal-01654723
Contributeur : Talbi El-Ghazali <>
Soumis le : lundi 4 décembre 2017 - 12:30:51
Dernière modification le : jeudi 11 janvier 2018 - 06:27:32

Identifiants

  • HAL Id : hal-01654723, version 1

Collections

Citation

El-Ghazali Talbi, Ekaterina Alekseeva, Yuri Kochetov. A matheuristic for the discrete bi-level problem with multiple objectives at the lower level. International Transactions in Operational Research, Wiley, 2017, 24 (5), pp.959-981. 〈hal-01654723〉

Partager

Métriques

Consultations de la notice

18